Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Took Zomig for migraine. Can the fogginess, heavy headedness, puffy eyes following day be side-effects of Zomig?

Hi, I took zomig for the first time yesterday when I got the aura before a migraine , around 2pm. It was prescribed to me by my doctor. I woke up this morning feeling a bit foggy and heavy headed and not quite with it. Most worrying though is the fact that my right top eyelid was completely swollen! Both my eyes were puffy but my right top eye lid was really bad. I have suffered from migraines all my life and never had that! Could it possibly have been caused by the zomig? Please help, I am a little worried I might wake up again with it!! Thanks
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Zomig contains Zolmitriptan which is used to treat migraine headaches. Zolmitriptan will only treat a headache that has already begun. It will not prevent headaches or reduce the number of attacks.
It seems you are allergic to Zolmitriptan and discontinue it. You should visit your doctor and rule out other causes of puffy eyes.
Hope it helps
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor